Issue Date | Title | Author(s) | Relation | scopus | WOS | Fulltext/Archive link |
2022 | A Review on Sliced Inverse Regression, Sufficient Dimension Reduction, and Applications | Huang, Ming-Yueh ; Hung, Hung | Statistica Sinica 32, 2297-2314 | | | |
2022 | Allosteric coupling between transmembrane segment 4 and the selectivity filter of TALK1 potassium channels regulates their gating by extracellular pH | Wen-Hao Tsai; Cédric Grauffel; Ming-Yueh Huang ; Sandra Postić; Marjan Slak Rupnik; Carmay Lim ; Shi-Bing Yang | JOURNAL OF BIOLOGICAL CHEMISTRY 298(6), 101998 | | | |
2022 | Improved semiparametric estimation of the proportional rate model with recurrent event data | Huang, Ming-Yueh ; Huang, Chiung-Yu | Biometrics 79(3), 1686-1700 | | | |
2018 | Joint sufficient dimension reduction for estimating continuous treatment effect functions | Huang, Ming-Yueh ; Chan, Kwun Chuen Gary | Journal of Multivariate Analysis 168, 48-62 | | | |
2021 | Kv1.1 channels regulate early postnatal neurogenesis in mouse hippocampus via the TrkB signaling pathway | Shu-Min Chou; Ke-Xin Li; Ming-Yueh Huang ; Chao Chen; Yuan-Hung Lin King; Grant Guangnan Li; Wei Zhou; Chin Fen Teo; Yuh Nung Jan; Lily Yeh Jan; Shi-Bing Yang | ELIFE 10, e58779 | | | |
2022 | Model selection among Dimension-Reduced generalized Cox models | Huang, Ming-Yueh ; Chan, Kwun Chuen Gary | Lifetime Data Analysis 28(3), 492-511 | | | |
- | Robust inference of conditional average treatment effects using dimension reduction | Ming-Yueh Huang ; Shu Yang | STATISTICA SINICA | | | |
2020 | Sufficient Dimension Reduction With Simultaneous Estimation Of Effective Dimensions For Time-to-event Data | Ming-Yueh Huang ; Kwun Chuen Gary Chan | STATISTICA SINICA 30, 1285-1311 | | | |
2022 | Survival-related genes are diversified across cancers but generally enriched in cancer hallmark pathways | Wang Po-Wen; Su Yi-Hsun; Chou Po-Hao; Huang Ming-Yueh ; Chen Ting-Wen | BMC Genomics 22, 918 | | | |
2018 | Versatile estimation in censored single-index hazards regression | Chiang, Chin-Tsang; Wang, Shao-Hsuan; Huang, Ming-Yueh | Annals of the Institute of Statistical Mathematics 70, 523-551 | | | |